# SDR USAA2010110992575

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 30,241 hours, 18,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1828
- Condition: Low Pressure
- Location: L1 Door
- Part time: 30,241 hours, 18,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1723 - FLL - EES - L1 DOOR ASSIST PRESSURE IS LOW.  MAINTENANCE SERVICED L1 DOOR ASSIST CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03-614-001.
